# SDR UALA2012082304702

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 74,691 hours, 8,806 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: 1167007141
- Part serial: 3386
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONTINUOUS CHIME FROM DOOR-3L LAV FORWARD UNIT.  REPLACED IOEU ABOVE LAV.  SYSTEM OPS OKAY.
